I am a bodyworker, so I spend all day working on them and seeing all kinds of cool connections and it never ceases to amaze me
so, I have been using magnesium oil since I have been back on Iodine this past month or so. Today I think is the fourth time I think that pain has shown up from what felt like something was getting too tight. Earlier it was mid back twice, then last time lateral right knee joint and today my quad attachment to my knee cap. It was hurting this morning and then I put on some mag oil and it got worse and so I put on some more mag oil and it really got so bad I was limping.
The first couple of times it happened I started thinking, "that doesn't make any sense, I am taking magnesium, it relaxes tissue." But when I stopped using the mag oil it got better. After the third time I started thinking that maybe it was loosening something(s) that was causing my body to compensate. Today after I finished working I was inspired to check my liver attachments to the diaphragm, the osteopathic bodywork that I do has a diagnostic that lets the body show you where to work, so I followed that. I am preparing to do a Liver Flush as soon as I prepare a bit.
So I get my liver freed up a little bit and my knee is feeling quite a bit better.....
Is my first idea in the ballpark: some things loosening and putting stress on the liver restrictions and then creating a compensation in the knee
Is the magnesium causing some detox and that is stressing something in the liver?
is it something else?
This is a curiosity question, if anyone would like to ponder with me I would love to hear your thoughts.
I get that a physiologically impaired organ can create joint pains just as much as a physically restricted organ, but I guess this reaction to the magnesium has really suprised me.
And I guess I wonder if I just need to limit how much mag oil I can do until I do some liver flushing......????? Initially I was thinking I just needed to push through this until I replete my Mag stores more. I know I am depleted because I can barely take any internally without creating loose stools....